Mucinex Children's Cold & Stuffy Nose Honey & Berry Flavor Liquid

Mucinex Children's Cold & Stuffy Nose Honey & Berry Flavor Liquid

4 oz pkg

Ingredients

In Each 5 ML Active Ingredients: Dextromenthorphan HBr (5 Mg), Cough Suppressant; Guaifenesin (100 Mg), Expectorant; Phenylephrine HCI (2.5 Mg), Nasal Decongestant. Inactive Ingredients: Ammonium Glycyrrhizate, Anhydrous Citric Acid, Edetate Disodium, Flavors, Glycerin (Soy), Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Xanthan Gum.

Warnings

In each 5 mL Warnings: Do not use in child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your child's prescription drug contains an MAOI, ask a doctor or pharmacist begore giving this product. Stop use and ask a doctor if the child has: heart disease; high blood pressure; thyroid disease; diabetes; persistent or chronic cough such as occurs with asthma; cough that occur with too much phlegm (mucus). Stop use and ask a doctor if: nervousness, dizziness, or sleeplessness occur; symptoms do not get better within 7 days or occur with fever; cough lasts more than 7 days, comes back, or occur with fever, rash, or persistent headache. These could be signs of a serious condition. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Tamper Evident: Do not use if neckband on bottle cap is broken or missing.

Details

Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Phenylephrine HCI - nasal decongestant. Free from: alcohol & sugar. Caffeine free. Pediatrician recommended (as an OTC brand in the Children's Cough/Cold category (AlphalmpactRxproVoice Survey)). What this has is just as important as what doesn't Leading children's OTC cough & cold brand (vs private label OTC) with the effective symptom relief your trust - free from the unwanted additives. Powerful Symptom Relief: Relieves stuffy nose. Controls cough. Relives chest congestion. Thins & loosens mucus. Dosing cup included. Health. Hygiene. Home. Ages 4+ yrs. Honey & berry natural flavor. Free from artificial flavors, colors, & dyes. In each 5 mL Other Information: Each 5 ml Contains: Sodium 3 mg. Store at 20-25 degrees C (68-77 degrees F)/Do not refrigerate. Keep carton for full information. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Question or comments? 1-866-Mucines (1-866-682-4639) or www.mucinex.com. Parents: Learn more about teen medicine abuse. www.StopMedicineAbuse.org.

In each 5 mL Directions: Directions: Do not give more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Children Under 4 Years of Age: Do not use. Children Under 4 Years of Age: Do not use. Children Under 4 Years of Age: Do not use.

Manufacturer

RB Health (US)

Phone

866-MUCINEX